MathSciNet Relay Station
MathSciNet bibliographic data
MR1201298 (95a:17017) 17B35 (16W30 46L60)
Paolucci, Anna Maria Coalgebras over the higher rank symplectic groups. Proc. Amer. Math. Soc. 122 (1994), no. 2, 371–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement